English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the section conjecture over function fields and finitely generated fields

MPS-Authors
/persons/resource/persons236111

Saidi,  Mohamed
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource

https://doi.org/10.4171/PRIMS/184
(Publisher version)

Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Saidi, M. (2016). On the section conjecture over function fields and finitely generated fields. Publications of the Research Institute for Mathematical Sciences, 52(3), 335-357. doi:10.4171/PRIMS/184.


Cite as: http://hdl.handle.net/21.11116/0000-0004-10F8-2
Abstract
There is no abstract available